# SDR AALA20101217LGA01

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 56,672 hours, 29,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4E EGRESS LIGHT INOPERATIVE.  RE-SEATED SEAT CONNECTOR FOR 4E EGRESS LIGHT.  OPS CHECK NORMAL.
